Article Text

PDF

Intranasal squamous cell carcinoma in a renal transplant recipient on long term immunosuppression.
  1. A. Pace-Balzan,
  2. M. S. Timms
  1. Department of Otolaryngology, Manchester Royal Infirmary, UK.

    Abstract

    An increased risk of developing malignant disease after renal transplantation and immunosuppression with azathioprine and corticosteroids is well documented. We report a case of intranasal carcinoma occurring in a renal transplant recipient. The possible role of immunosuppression on the development and on the outcome of treatment of this tumour is discussed.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.